Imperial College London

Professor Grigorios A. Pavliotis

Faculty of Natural SciencesDepartment of Mathematics

Professor of Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 8564g.pavliotis Website

 
 
//

Location

 

736aHuxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Ottobre:2012,
author = {Ottobre, M and Pavliotis, GA and Pravda-Starov, K},
journal = {Journal of Functional Analysis},
pages = {4000--4039},
title = {Exponential Return to Equilibrium for Hypoelliptic Quadratic Systems},
volume = {262},
year = {2012}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Ottobre,M
AU - Pavliotis,GA
AU - Pravda-Starov,K
EP - 4039
PY - 2012///
SP - 4000
TI - Exponential Return to Equilibrium for Hypoelliptic Quadratic Systems
T2 - Journal of Functional Analysis
VL - 262
ER -